MathSciNet Relay Station
MathSciNet bibliographic data
MR1828457 81Q50 (33C45 35J25 35Q40)
Liboff, Richard L. Conical quantum billiard revisited. Quart. Appl. Math. 59 (2001), no. 2, 343–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement